×

Found 161 Documents (Results 1–100)

Benford behavior of generalized Zeckendorf decompositions. (English) Zbl 1418.11029

Nathanson, Melvyn B. (ed.), Combinatorial and additive number theory II. CANT, New York, NY, USA, 2015 and 2016. Selected papers. Cham: Springer. Springer Proc. Math. Stat. 220, 25-37 (2017).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Pushing limits. From West Point to Berkeley & beyond. (English) Zbl 1369.01001

Providence, RI: American Mathematical Society (AMS); Washington, DC: Mathematical Association of America (MAA) (ISBN 978-1-4704-3584-4/hbk; 978-1-4704-3671-1/ebook). viii, 294 p. (2017).
PDFBibTeX XMLCite

Benford solutions of linear difference equations. (English) Zbl 1318.39001

AlSharawi, Ziyad (ed.) et al., Theory and applications of difference equations and discrete dynamical systems. ICDEA, Muscat, Oman, May 26–30, 2013. Berlin: Springer (ISBN 978-3-662-44139-8/hbk; 978-3-662-44140-4/ebook). Springer Proceedings in Mathematics & Statistics 102, 23-60 (2014).
MSC:  39A06
PDFBibTeX XMLCite
Full Text: DOI arXiv

Weak convergence of sequences from fractional parts of random variables and applications. (English. Russian original) Zbl 1247.60032

Theory Probab. Math. Stat. 83, 59-69 (2011); translation from Teor. Jmovirn. Mat. Stat. 83, 49-58 (2010).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software